Discussions By Condition: Liver conditions

Paracetamol-Liver damage-scared

Posted In: Liver conditions 1 Replies
  • Posted By: Anonymous
  • July 17, 2009
  • 09:22 AM

This year. March-April 2009..I had this persistant headache
It would come and go.
Anyway, I probably averaged 4-6 paracetamols (500mg EACH) nearly EVERY DAY during that period!!!!
I didnt take them all at once. I tooks them 2 at a time separated by 4 hours.
Sometimes not 4 hours but 3 hours...
Anyway, i had no idea they can cause liver damage...so i'm worried that my liver is damaged!

It is now July 17 , 2009 and i am showing no symptoms but how do i know if i have damaged liver?/
Its been more than 2 months..
Should I be showing symptoms now if my liver is damage?

Thank you very much

Reply Flag this Discussion

1 Replies:

  • This year. March-April 2009..I had this persistant headacheIt would come and go.Anyway, I probably averaged 4-6 paracetamols (500mg EACH) nearly EVERY DAY during that period!!!! I didnt take them all at once. I tooks them 2 at a time separated by 4 hours.Sometimes not 4 hours but 3 hours... Anyway, i had no idea they can cause liver damage...so i'm worried that my liver is damaged!It is now July 17 , 2009 and i am showing no symptoms but how do i know if i have damaged liver?/Its been more than 2 months..Should I be showing symptoms now if my liver is damage?Thank you very muchI have liver problems but not from taking meds, but my liver doc says that if I need pain meds then Paracetamol is the safest type of med to take. So to your question, I really wouldn't worry, you have not overdosed so you should be just fine,Ian
    Anonymous 42789 Replies
    • August 12, 2009
    • 00:06 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.